# SDR BJNA021017

- Difficulty date: October 20, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 46,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION DISCOVERED, L1 DOOR AFT GIRTH BAR ATTACH FITTING AND OUTBOARD FLOORBOARD SUPPORT AT BS 346 LBL 60 CORRODED.  FOUND GIRTH BAR FITTING AND FLOORBOARD SUPPORT CORRODED OUT OF LIMITS FORMED REPAIR FLOORBOARD SUPPORT AND GIRTH BAR FITTING.  INSTALLED IAW B737 SRM 51-40-3, FIG 1, 51-30-2, 51-10-2, 51-10-7, 51-30-8 AND 51-10-1.  (M)
